Join the 'Tapazole' group to help and get support from people like you.
We found 17 questions associated with the 'Tapazole' topic.
Posted 18 Feb 2016 by hollyhobbie123 • 0 answers
Posted 20 Jul 2014 by Jettie98349 • 1 answer
I have been diagnosed with a hyper thyroid and have always struggled with my weight so am really concerned this is going to have adverse effects
Tapazole - Is there financial assistance to help pay for Tapezole and if so where do I apply for it?
Posted 23 Jul 2014 by sue2read2 • 1 answer
Posted 18 May 2014 by jliming • 1 answer
Posted 21 Mar 2014 by pie1933 • 2 answers
Been on tapazole for a wk I am having neck and shoulder pain would this med be the cause my endo says no but i think she is wrong
Posted 10 Jun 2013 by PHerrMed • 1 answer
I started Methimazole about a week ago and am having stomach pain as mid epigastric pain one would have with GERD, but I am also on Nexium and this is usually not a problem. Should I be concerned? It is worse than average pain I had in the past with GERD.
Posted 2 Jun 2013 by Azzul de Ramirez • 1 answer
Posted 6 Aug 2012 by itllonlytakeamin • 1 answer
How much is safe to take in a 24 hr day? I'm already on 40 mg a day, but still having symptoms. Just found out a couple weeks ago. I'm so worried the medicine won't do the job & I'll have 2 a radiation pill! Why do they put of checking bloodwork every 3 months!
Posted 23 Jan 2012 by msalpha • 1 answer
... take x1 aday if I remember to do it . My question is I'm 50lbs over weight is there a over the counter diet I can take that can help me loose the weight while taking this drug . I was taking the HCG drops for my diet lost 13.lbs before I knew I had to start this med
Posted 27 Dec 2011 by pugeebunnie • 1 answer
... feeling a little dizzy. I ususally feel better by the evening. I'm only on 2.5 mg daily and when I've accidently forgotten a dose, I still get that feeling (maybe the drug is cumulative, however??? )... do you think that even that small of a dose could make me feel lightheaded?
Posted 14 Oct 2011 by Earwin • 1 answer
i started taking 20 mgs a day and all was fine Dr increased it to 40 mgs a day and now i have a constant bad taste in my mouth. i take 2 pills 2x a day. can i maybe spread them out or some other suggestions to get rid of this taste?
Posted 26 Jun 2011 by pmartip50 • 1 answer
Posted 28 May 2011 by arusyak • 1 answer
Posted 15 Feb 2011 by Jenny6625 • 2 answers
I was just recently placed on tapazole. However I am currently nursing a baby. Would you stop nursing your baby if you had to take 10 miligrams of tapazole per day?
Posted 15 Oct 2009 • 1 answer
I have been put on this drug to shock my system. Is it normal to be put on this at 90 milligrams a day? I am experiencing hair loss and my gums ache. I have only been on this for two weeks. I stopped taking this drug without telling my doctor. I hope you can give me some insight on this. Bonny Hall
Ask a Question
Related Condition Support Groups
Tapazole Patient Information at Drugs.com
- Tapazole Information for Consumers
- Tapazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tapazole (detailed)